Volume 13 Number 10
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 13
Issue 10, 2243–2434
Issue 9, 1983–2242
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Author Index – N
Naéliton, Jose
Residual intersections and the annihilator of Koszul homologies
Nagao, Kentaro
Motivic Donaldson-Thomas invariants of small crepant resolutions
Nagel, Uwe
On the Weak Lefschetz Property for Powers of Linear Forms
Nagpal, Rohit
VI-modules in non-describing characteristic, part I
Naidu, Deepak
Centers of graded fusion categories
Nakamura, Kentaro
A generalization of Kato's local ε-conjecture for (φ,Γ)-modules over the Robba ring
Nakamura, Yusuke
On the basepoint-free theorem for log canonical threefolds over the algebraic closure of a finite field
Narváez-Clauss, Marta
Quantitative equidistribution of Galois orbits of small points in the N-dimensional torus
Natale, Sonia
On fusion categories with few irreducible degrees
Naumann, Niko
Multiplicities of Galois representations of weight one
Navarro Ortega, Gabriel
Groups with exactly one irreducible character of degree divisible by {\slshape p}
McKay natural correspondences on characters
On defects of characters and decomposition numbers
Neeman, Amnon
The homotopy category of injectives
Neftin, Danny
Admissible groups over two dimensional complete local domains
Correction to "Patching and admissibility over two-dimensional complete local domains"
Noncrossed product bounds over Henselian fields
On the minimal ramification problem for semiabelian groups
Negron, Cris
Cohomology for Drinfeld doubles of some infinitesimal group schemes
Nekovář, Jan
Some consequences of a formula of Mazur and Rubin for arithmetic local constants
Syntomic cohomology and p-adic regulators for varieties over p-adic fields
Nelson, Paul
Microlocal lifts and quantum unique ergodicity on GL_2(Q_p)
New equidistribution estimates of Zhang type
Nevins, Thomas
Moduli spaces for point modules on na\"{i}ve blowups
Newton, James
Extended eigenvarieties for overconvergent cohomology
Towards local-global compatibility for Hilbert modular forms of low weight
Ng, Siu-Hung
Congruence property in conformal field theory
Ngo, Hieu
Nonvanishing of Dirichlet L-functions
Nguyen, Hung
Complex group algebras of the double covers of the symmetric and alternating groups
Nguyen, Khoa
A dynamical variant of the Pink-Zilber conjecture
Nguyen, Van
Erratum to "Finite generation of the cohomology of some skew group algebras"
Finite generation of the cohomology of some skew group algebras
Nicaise, Johannes
Chai's conjecture and Fubini properties of dimensional motivic integration
Weight functions on Berkovich curves
Nielsen, Pace
Homogeneous length functions on groups
Nikshych, Dmitri
Centers of graded fusion categories
The Picard crossed module of a braided tensor category
Niles, Andrew
Moduli of elliptic curves via twisted stable maps
Nill, Benjamin
Polyhedral adjunction theory
Nisse, Mounir
The phase limit set of a variety
Nizioł, Wiesława
Syntomic cohomology and p-adic regulators for varieties over p-adic fields
Nollet, Scott
Detaching embedded points
Noot, Rutger
The system of representations of the Weil--Deligne group associated to an abelian variety
Notari, Roberto
Irreducibility of the Gorenstein loci of Hilbert schemes via ray families
Novik, Isabella
A duality in Buchsbaum rings and triangulated manifolds